# SDR YENA20141113248

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 15,881 hours, 9,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Torque Tube
- Part number: 59128685
- Part serial: 2853
- Condition: Failed
- Location: Slats
- Part time: 15,881 hours, 9,762 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO "SLAT FAIL" MESSAGE ON APPROACH.  QRH PROCEDURE FOLLOWED, LANDED FLAP POSITION 2 SLAT 0.   R & R SLAT TORQUE TUBE IAW AMM 27-81-03. PERFORMED SLAT RIGGING IAW AMM 27-80-00.  OPS CHECK IAW AMM 27-80-00 FOUND NORMAL.
